Swamy, S R, R V College of Engineering

  • Vol 2, No 3 (2012) - Articles
    Some properties of analytic functions defined by a new generalized multiplier transformations
    Abstract  PDF
  • Vol 2, No 4 (2012) - Articles
    A note on a subclass of analytic functions defined by Ruscheweyh derivative and a new generalised multiplier transformation
    Abstract  PDF
  • Vol 2, No 6 (2012) - Articles
    Differential sandwich theorems for certain subclasses of analytic functions defined by a new linear derivative operator
    Abstract  PDF


 

Copyright ©2023 JMCS